# SDR DALA1013569851

- Difficulty date: June 18, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- Aircraft time: 78,893 hours, 79,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY LIGHTS AT ROWS 5-9 INOP. MX REPLACED BATTERY PACK NO HELP. FUSE WAS REPLACED ON BATTERY PACK. OPS CHECK OF LIGHTS NOW CHECK GOOD.
